# SDR UIEA2014062700287

- Difficulty date: June 27, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,766 hours, 21,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022601
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMER ESCAPE PATHWAY PRX LIGHT ASSEMBLY IS BROKEN AT 37J, THE LENS IS ALSO MISSING.  REMOVED & INSTALLED NEW LIGHT ASSEMBLY & COVER.  RELAMPED EMER TRACK LIGHTS. OPERATIONS TESTED GOOD IAW AMM 33-51-10.
